# SDR 97ZZZX6191

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Standard Aero (Alliance) Inc, repair station AE0R215N
- Engine: Garrtt TPE33112UHR
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 31030351
- Condition: Failed
- Location: Assory Grbox
- Part time: 689 hours
- Component: 31036016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RECEIVED FROM AIR CARRIER FOR THIS REPAIR.  REPAIR STA NOT SURE IF THERE WAS AN IN-FLIGHT SHUT DOWN OCCURRENCE. REPAIR OF ENGINE WAS TO REPLACE ACCESSORY GEAR ASSEMBLY WITH OVERHAULED UNIT OF SAME PART NUMBER, CONTAINING NEW 3103035-1 BEARINGS.  THESE BEARINGS ARE LIFE LIMITED PARTS.  (CURRENTLY TIED TO OVERHAUL OR CAM INTERVAL).  ALLIED SIGNAL HAS ISSUED A SB, TPE331-72-0997, THAT SUPERSEDES THE ACCESSORY GEAR ASSEMBLY WITH AN IMPROVED PART, USING LARGER BEARINGS.  REPAIR STA DID NOT INCORPORATE THIS SB, HOWEVER.
